This is a past event. Registration is closed. View other Leads Division events.
  • Feb

    10

  • Feb

    11

09:00 AM
09:30 AM
10:00 AM
10:30 AM
11:00 AM
11:30 AM
12:00 PM
12:30 PM
01:00 PM
01:30 PM
02:00 PM
02:30 PM
03:00 PM
03:30 PM
04:00 PM
04:30 PM
05:00 PM
05:30 PM
06:00 PM
06:30 PM
07:00 PM
07:30 PM
08:00 PM
08:30 PM
09:00 PM

Main Schedule

Intro by Manoj
Introduction about his family and friends
Manoj Venkatesh (Senior Sales Manager at EventBank)Manoj Venkatesh
60 min

Read more

Raise a Toast
Eric Schmidt (Eventbank)Eric Schmidt
Oliver Lompart (Operations and Marketing Manager at EventBank)Oliver Lompart
Sony Sankaran (Business Development Manager at Eventbank)Sony Sankaran
60 min

Read more

Entertainment and Dinner
Dance and Refreshments
Sony Sankaran (Business Development Manager at Eventbank)Sony Sankaran
600 min

Read more

Intro by Manoj

Monday Feb. 10 - 09:00am - 10:00am (60 min)

Introduction about his family and friends

Entertainment and Dinner

Monday Feb. 10 - 11:00am - 09:00pm (600 min)

Dance and Refreshments
No results for the selected filters.